MAUDE Adverse Event Report: TELEFLEX MEDICAL VISISTAT 35W NON-STERILE; STAPLE, REMOVABLE (SKIN)

TELEFLEX MEDICAL VISISTAT 35W NON-STERILE; STAPLE, REMOVABLE (SKIN)
Model Number IPN914814
Medical Device Problem Code Failure to Form Staple (2579)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device history review for the product visistat 35w non-sterile lot#: 73l2100819 investigation did not show issues related to complaint.
 
Event or Problem Description
The skin stapler fails.The clips sits to high on the skin and the stapler has difficulty grasping the wound edges.The wound is not sufficient closed after use.Doctor tends to remove the clips and suture instead.
 
Additional Manufacturer Narrative
(b)(4), a visual inspection of the product involved in the complaint could not be conducted since the product was not returned.A functional inspection of the product involved in the complaint could not be conducted since the product was not returned.Corrective actions cannot be established since it is necessary to receive the physical sample to perform a proper investigation and confirm the alleged defect.At this time due the sample is not available is not possible to determine the source of the defect reported.Therefore, the customer complaint cannot be confirmed due the product sample is not available to perform a proper investigation and determinate the root cause.
 
Event or Problem Description

Brand Name
VISISTAT 35W NON-STERILE
Common Device Name
STAPLE, REMOVABLE (SKIN)
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
jasmine brown
3015 carrington mill blvd
morrisville, NC 27560
9193614124
MDR Report Key15093203
Report Number3003898360-2022-00364
Device Sequence Number3879108
Product Code QQS
UDI-Device Identifier34026704631798
UDI-Public34026704631798
Combination Product (Y/N)N
Initial Reporter CountryDA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN914814
Device Catalogue Number528236
Device Lot Number73L2100819
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2022
Supplement Date Received by Manufacturer07/21/2022
Initial Report FDA Received Date07/25/2022
Supplement Report FDA Received Date09/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown